Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i'm on my 5th month of accutane and i know i cant go tanning, but i just wanna see for sure, could i go indoor tanning and cover my face with a towel? like the accutane dosen't make my body more venerable does it? so it really wouldnt matter if i just covered my face would it? -thanks

Share this post


Link to post
Share on other sites

Accutane affects your whole body not just your face. Be careful with tanning, use a high factor sunscreen.

Share this post


Link to post
Share on other sites

hahaa yeah, but i was only hoping to go a little bit, like just to get a little color. nothing drastic like you wouldnt be able to tell. but i guess not :( . i dont wanna risk it. also, what do u guys think about drinking on 120 mg? like not getting wasted but just drunk. is my dose too high you think?

Share this post


Link to post
Share on other sites

Eh what is the difference between wasted and drunk? Aren't they the same :wacko: It is not recommended to drink while taking accutane, its hard on the liver but if you really have to, a glass or 2 is fine and don't drink like everyday.

If you need to drink for example at night, then take accutane in the morning so there is ample time in between such that both will not react at the same time.

120mg is a tad high, you should ask your derm why he put you on such a high dose and ask him whether you can reduce the dose to lower.

Share this post


Link to post
Share on other sites
It would have looked weird seeing somebody with a pale face but a tanned body, anyway. :P

There is always spray tanning and bronzers

Share this post


Link to post
Share on other sites

i have tanned a few times. both indoor and outdoor. VERY LIGHTLY though.

i am pretty white and it's starting to get unattractive so i just wanted to get a lil color going...

i wouldn't recommend it, however i haven't had any problems so far. but like i said...if you DO, do it very lightly...

plus it also depends on your dosing and side effects and stuff...i'm on 40 MG this month and have had hardly ANY side effects so i felt it would be okay to attempt to get a little color.

so far so good.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×